MathSciNet Relay Station
MathSciNet bibliographic data
MR22561 20.0X
James, R. C.; Michal, A. D.; Wyman, Max Topological Abelian groups with ordered norms. Bull. Amer. Math. Soc. 53, (1947). 770–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement